Mississippi, 2013Tornadoes in Mississippi, February 10, 2013
February 10, 2013 · NWS MOB · 3 events in 2 counties and zones
Thunderstorms developed ahead of an approaching cold front. Some of the thunderstorms became severe with damaging winds and tornadoes.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $175,000
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Thunderstorms developed ahead of an approaching cold front. Some of the thunderstorms became severe with damaging winds and tornadoes. The storms also produced very heavy rain which caused flash flooding.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before the first event at Feb 10, 4:10 PM CST, 1 hour 24 minutes earlier.
Area forecast discussion, Feb 10, 4:10 PM CST, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
410 PM CST SUN FEB 10 2013
.SHORT TERM [TONIGHT AND MONDAY]...SHOWERS AND THUNDERSTORMS
CONTINUE TO DEVELOP ACROSS THE AREA AHEAD OF AN APPROACHING COLD
FRONT THAT IS LOCATED ACROSS CENTRAL ARKANSAS INTO NORTHERN
LOUISIANA. MEANWHILE...A WARM FRONT HAS MOVED NORTH OF THE AREA WITH
A WARM AND MOIST AIRMASS SURGING ONSHORE IN THE WAKE OF THE FRONT.
THE RESULTING INCREASED INSTABILITY ALONG WITH STRONG VERTICAL WIND
SHEAR HAS RESULTING IN SOME SEVERE THUNDERSTORM DEVELOPMENT TO OUR
WEST. AS THE COLD FRONT MOVES EASTWARD THROUGH TONIGHT...CONDITIONS
WILL BE FAVORABLE FOR A FEW SEVERE THUNDERSTORMS WITH DAMAGING WIND
GUSTS AND ISOLATED TORNADOES FROM SOUTHEAST MISSISSIPPI INTO
INTERIOR SOUTHWEST ALABAMA. THE SEVERE THREAT IS EXPECTED TO
DECREASE BY LATE TONIGHT AS THE ATMOSPHERE STABILIZES AND THE UPPER
DYNAMICS PULL AWAY WHILE THE FRONT GRADUALLY SINKS SOUTHWARD TOWARD
THE COAST. HEAVY RAINS WILL ALSO BE POSSIBLE DUE TO THE SLOW
MOVEMENT OF THE FRONT FROM SOUTHEAST MISSISSIPPI INTO PARTS OF
SOUTHWEST ALABAMA AND A FLASH FLOOD WATCH REMAINS IN EFFECT FOR
THESE AREAS.
THE FRONT WILL STALL NEAR THE COAST OR JUST OFFSHORE ON MONDAY AS IT
GETS CAUGHT IN THE UPPER LEVEL SOUTHWEST FLOW DOWNSTREAM OF A
DIGGING SHORTWAVE ACROSS THE FOUR CORNERS. ISENTROPIC LIFTING OVER
THE COOLER AIR AT THE SFC ON MONDAY WILL CREATE WIDESPREAD LIGHT TO
MODERATE RAIN THROUGH MUCH OF THE DAY. THUNDERSTORMS WILL BE
CONFINED TO NEAR THE COAST AND OFFSHORE WHERE THE BETTER INSTABILITY
WILL RESIDE. TEMPS WILL NOT FALL VERY FAR TONIGHT WITH THE ABUNDANT
CLOUDS AND PRECIP WITH LOWS IN THE LOWER 60S. HIGHS ON MONDAY WILL
RANGE FROM THE UPPER 60S ACROSS SOUTHEAST ZONES TO LOWER 60S ACROSS
THE NORTHWEST. /13
[MONDAY NIGHT THROUGH TUESDAY NIGHT]...FORECAST AREA WILL REMAIN
WEDGED BETWEEN A LARGE UPPER HIGH OVER THE SOUTHERN GULF OF MEXICO
AND A POWERFUL STORM SYSTEM OVER THE GREAT LAKES MONDAY EVENING. THE
GREAT LAKES STORM SYSTEM WILL MOVE EASTWARD MONDAY NIGHT...AND
ACROSS NEW ENGLAND ON TUESDAY. MEANWHILE A SECOND UPPER LOW FORMS
OVER THE SOUTHERN ROCKIES MONDAY NIGHT...TRAVERSES OVER THE SOUTHERN
PLAINS ON TUESDAY...AND EVENTUALLY EVOLVES INTO AND OPEN WAVE AFTER
MIDNIGHT TUESDAY. AT THE SURFACE...A RIDGE OF HIGH PRESSURE FROM THE
CENTRAL PLAINS TO THE SOUTHEAST STATES WILL LIFT NORTHWARD...AS A
AREA OF LOW PRESSURE FORMING ACROSS THE SOUTHERN PLAINS MOVES EAST
ALONG THE NORTHERN GULF COAST TUESDAY AND TUESDAY NIGHT. WITH STRONG
OVER-RUNNING IN PLACE AND PERSISTENT UPPER LEVEL DISTURBANCES MOVING
OVER THE AREA...WILL KEEP NUMEROUS TO DEFINITE SHOWERS AND
THUNDERSTORMS IN THE FORECAST FOR THIS TIME FRAME. STRONG DEEP LAYER
SHEAR WILL ALSO REMAIN IN PLACE OVER THE REGION ON TUESDAY...WHILE
SURFACE BASED AND MIXED LAYER CAPE VALUES REMAIN AROUND 500 J/KG. A
FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE
FORECAST AREA ON TUESDAY. THE PRIMARY SEVERE WEATHER HAZARDS
WILL BE POTENTIAL FOR DAMAGING WINDS AND PERHAPS AN ISOLATED
TORNADO. A SECOND FRONTAL BOUNDARY WILL THEN BEGIN TO SHIFT
SOUTHEAST ACROSS THE FORECAST AREA AFTER MIDNIGHT. HEAVY RAINS WILL
PERSIST WITH RAINFALL AMOUNTS THROUGH THIS PERIOD RANGING FROM 2.0
TO 2.5 INCHES. /22
&&
LONG TERM [WEDNESDAY ON]...WEDNESDAY THROUGH WEDNESDAY NIGHT...A NOW
OPEN SHORTWAVE MOVES TO OVER THE FA. ITS RELATIVELY SLOW SE MOVEMENT
HELPS TO PUSH THE SURFACE FRONT SLOWLY BACK SOUTHEAST...TO JUST SE
OF THE MARINE FA BY THURSDAY MORNING. THE GFS IS A BIT SLOW THAN THE
ECMWF MOVING THE SURFACE LOW OFF AND THE TRAILING FRONT
SOUTHEAST...WITH HIGHER POPS OVER LAND SECTIONS OF THE FA AS A
RESULT. HAVE SHRA TAPERING OFF FROM THE NORTHWEST AS A RESULT...MORE
INLINE WITH THE SLIGHTLY FASTER ECMWF. /16
THURSDAY THROUGH THURSDAY NIGHT...SHORTWAVE ENERGY DIGS AN UPPER
TROUGH OVER THE NORTHERN CONUS. THE GFS AND ECMWF BEGIN TO
DIVERGE...WITH THE GFS ADVERTISING THE SHORTWAVE ENERGY MORE
CONCENTRATED OVER THE GREAT LAKES REGION...WHILST THE ECMWF IS
ADVERTISING A LESS ORGANIZED UPPER TROUGH OVER THE UPPER PLAINS AND
ROCKIES. BOTH PUSH THE SURFACE FRONT FARTHER SOUTH...DRYING OUT THE
FA. BOTH ARE IN PRETTY GOOD AGREEMENT WITH TEMPS...WITH THE ECMWF A
SCOOCH COOLER. HAVEN'T DEVIATED FROM THE STATISTICAL GUIDANCE FOR
THE FORECAST FOR TEMPS. /16 /22
FRIDAY THROUGH FRIDAY NIGHT...THE GFS IS ADVERTISING THE UPPER TROUGH
OVER THE GREAT LAKES DIGGING SOUTH AS MORE ENERGY PASSES
THROUGH...WHILST THE ECMWF IS SWINGING A STRONG SHORTWAVE EAST ACROSS
THE PLAINS. THE STRONGER UPPER SOLUTION IN THE ECMWF PUSHES A SURFACE
FRONT TO THE NW-ERN BORD OF THE FA BY SUNRISE SATURDAY...WHILE THE
GFS IS ADVERTISING MORE OF A RE-ENFORCING SHOVE OF COOLER NORTHERLY
AIR SOUTH OVER THE SOUTHEASTERN CONUS. THE RESULT IS A COOLER
SOLUTION IN THE GFS THAN THE ECMWF. BOTH ARE ON THE DRY SIDE...WITH
LITTLE MOISTURE RETURN HAVEN'T DEVIATED FROM THE GUIDANCE WITH
RESPECT TO POPS FOR THIS PERIOD. /16
SATURDAY THROUGH SATURDAY NIGHT...BOTH THE GFS AND ECMWF MOVE THE
FRONT THROUGH THE FA...WITH THE ECMWF BACKING OFF ON THE POP
GENERATION. ADJUSTED TO DRY FORECAST FOR NOW. /22
&&
.AVIATION (11.00Z ISSUANCE)...MVFR CIGS WILL CONTINUE AT AREA
TERMINALS THROUGH THIS AFTERNOON AND MVFR VISBYS AT KPNS DUE TO SEA
FOG. VCSH CAN BE EXPECTED AT TERMINALS THROUGH TONIGHT WITH CHANCES
OF THUNDERSTORMS INCREASING LATE TONIGHT AS A COLD FRONT APPROACHES
THE COAST MONDAY MORNING. RAIN WILL CONTINUE MONDAY MORNING IN THE
WAKE OF THE FRONT WITH LOWED CIGS AND VISBYS AS WELL. /13
&&
.MARINE...STRONG SOUTHEASTERLY FLOW OVER THE MARINE AREA WILL BECOME
SOUTHERLY TONIGHT AHEAD OF AN APPROACHING COLD FRONT. THE FRONT WILL
STALL ACROSS THE NORTHERN GULF COAST ON MONDAY AND LINGER THROUGH
TUESDAY. SOUTHERLY FLOW WILL INCREASE AGAIN ON TUESDAY AS AN AREA OF
LOW PRESSURE MOVES ACROSS THE AREA. NORTHWESTERLY TO NORTHERLY FLOW
WILL THEN INCREASE IN THE WAKE OF THIS SYSTEM WEDNESDAY. /13
&&
.FIRE WEATHER...A MODERATE SOUTHERLY FLOW WILL INCREASE MOISTURE
LEVELS AHEAD OF A FRONTAL BOUNDARY SAGGING SOUTHEAST INTO THE AREA.
THE FRONT IS EXPECTED TO STALL ACROSS THE AREA THROUGH TUESDAY
NIGHT...WITH PERIODS OF MODERATE TO HEAVY RAIN...ALONG WITH EMBEDDED
SCATTERED TO NUMEROUS THUNDERSTORMS.
FOG POTENTIAL AND OTHER REMARKS...AREAS OF LIGHT FOG ARE EXPECTED
TONIGHT AHEAD OF THE FRONT MOVING OVER THE AREA...WITH VISIBILITIES
DOWN TO 3 MILES. TUESDAY AND TUESDAY NIGHT WILL SEE AREAS OF LIGHT
FOG MIXED WITH RAIN. /22
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 62 65 52 61 57 / 90 80 80 70 70
PENSACOLA 63 67 54 62 60 / 80 70 60 70 80
DESTIN 63 67 56 63 61 / 70 70 60 70 80
EVERGREEN 63 64 50 55 52 / 90 80 80 90 80
WAYNESBORO 60 60 48 53 49 / 90 80 80 90 60
CAMDEN 62 62 48 52 48 / 90 80 80 90 70
CRESTVIEW 65 68 52 60 57 / 80 70 70 70 80
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH UNTIL 6 AM MONDAY FOR THE FOLLOWING ZONES:
CHOCTAW...CLARKE...WASHINGTON...WILCOX...
FL...SMALL CRAFT ADVISORY UNTIL 4 AM MONDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...
MS...FLASH FLOOD WATCH UNTIL 6 AM MONDAY FOR THE FOLLOWING ZONES:
GEORGE...GREENE...PERRY...STONE...WAYNE...
GM...SMALL CRAFT ADVISORY UNTIL 4 AM MONDAY FOR THE FOLLOWING ZONES:
CHOCTAWHATCHEE BAY...COASTAL WATERS FROM DESTIN TO
PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL
TO PASCAGOULA MS OUT 20 NM...MISSISSIPPI SOUND...NORTHERN
MOBILE BAY...PENSACOLA BAY SYSTEM...PERDIDO BAY...SOUTHERN
MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO
60 NM...WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20
TO 60 NM...
&&Hazardous weather outlook, Feb 10, 12:12 PM CST, 5 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1212 PM CST SUN FEB 10 2013
ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-111300-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
1212 PM CST SUN FEB 10 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.
.DAY ONE...REST OF TODAY AND TONIGHT
NUMEROUS TO WIDESPREAD SHOWERS AND THUNDERSTORMS WILL SPREAD ACROSS
MUCH OF THE REGION AHEAD OF AN APPROACHING FRONTAL BOUNDARY. A FEW
THUNDERSTORMS WILL BE CAPABLE OF BECOMING SEVERE THIS AFTERNOON AND
EVENING. THE PRIMARY SEVERE WEATHER HAZARDS WILL BE DAMAGING WINDS
AND ISOLATED TORNADOES...THOUGH HAIL AND FREQUENT LIGHTNING STRIKES
MAY ALSO ACCOMPANY THE STRONGER STORMS. HEAVY RAINFALL WILL ALSO BE
POSSIBLE THROUGH TONIGHT...ESPECIALLY ALONG AND WEST OF INTERSTATE
65...WHERE 1 TO 2 INCHES OF RAIN...WITH ISOLATED AMOUNTS AROUND 3
INCHES WILL BE POSSIBLE. EXCESSIVE RAINS MAY LEAD TO LOCALIZED FLASH
FLOODING. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR SOUTHEAST
MISSISSIPPI AND INTERIOR SOUTHWEST ALABAMA.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
NUMEROUS TO WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE TO
DEVELOP ALONG A STALLED FRONTAL BOUNDARY MONDAY THROUGH TUESDAY.
PERIODS OF HEAVY RAINFALL MAY LEAD TO LOCALIZED FLASH FLOODING OF
LOW LYING AREAS...AS WELL AS FLOODING OF RIVERS...CREEKS...AND
STREAMS.
.SPOTTER INFORMATION STATEMENT...
EMERGENCY MANAGEMENT OFFICIALS AND STORM SPOTTER NETWORKS SHOULD
CONTINUE TO MONITOR WEATHER CONDITIONS TODAY. SPOTTER ACTIVATION MAY
BE REQUESTED.
GMZ630>635-650-655-670-675-111300-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1212 PM CST SUN FEB 10 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.
.DAY ONE...REST OF TODAY AND TONIGHT
MODERATE TO STRONG SOUTHEASTERLY TO SOUTHERLY FLOW WILL BRING
HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH TONIGHT. SCATTERED TO
NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE CAPABLE OF PRODUCING
STRONG WIND GUSTS...LOCALLY HIGHER WAVES AND SEAS...FREQUENT
LIGHTNING STRIKES AND HEAVY RAINFALL LATER TODAY AND TONIGHT.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO
IMPACT THE MARINE AREA MONDAY AND TUESDAY NEAR A STALLED FRONTAL
BOUNDARY. STRONG OFFSHORE FLOW IN THE WAKE OF THE PASSING FRONT MAY
BRING HAZARDOUS CONDITIONS TO SMALL CRAFT WEDNESDAY.
In the hours before
Special weather statement, Feb 10, 3:00 PM CST, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
300 PM CST SUN FEB 10 2013
ALZ051-102200-
CHOCTAW AL-
300 PM CST SUN FEB 10 2013
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CHOCTAW COUNTY IN
SOUTHWEST ALABAMA...THROUGH 400 PM CST...
AT 258 PM CST...A STRONG THUNDERSTORM WAS LOCATED 11 MILES WEST OF
BUTLER...OR 7 MILES NORTHWEST OF NEEDHAM...AND MOVING NORTHEAST AT 70
MPH.
* LOCATIONS IMPACTED INCLUDE...
PENNINGTON... NEEDHAM... LISMAN...
BUTLER...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES.
THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.
&&
Special weather statement, Feb 10, 4:28 PM CST, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
428 PM CST SUN FEB 10 2013
ALZ051>053-MSZ067-076-102330-
CHOCTAW AL-WASHINGTON AL-WAYNE MS-GREENE MS-CLARKE AL-
428 PM CST SUN FEB 10 2013
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WAYNE AND
NORTHEASTERN GREENE COUNTIES IN SOUTHEAST MISSISSIPPI...SOUTHEASTERN
CHOCTAW...NORTHERN WASHINGTON AND NORTHERN CLARKE COUNTIES IN
SOUTHWEST ALABAMA...THROUGH 530 PM CST...
AT 427 PM CST...A STRONG THUNDERSTORM WAS LOCATED 12 MILES WEST OF
CHATOM...OR 5 MILES EAST OF BUCKATUNNA...AND MOVING NORTHEAST AT 55
MPH.
* LOCATIONS IMPACTED INCLUDE...
STATE LINE... BUCKATUNNA... WHATLEY...
JACKSON... GROVE HILL... COFFEEVILLE...
SAINT STEPHENS... MILLRY... LEROY...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CST SUNDAY EVENING
FOR SOUTHWESTERN ALABAMA AND SOUTHEAST MISSISSIPPI.
&&
Tornado, Perry
- When
- February 10, 5:34 PM CST to 5:36 PM CST
- Where
- Perry County, 2 mi SSW of Tallahala to 0.74 mi S of Runnelstown
- Rating
- EF1
- Path length
- 1.8 mi
- Path width
- 100 yd
- Property damage
- $25,000
- Reported by
- NWS Storm Survey
- Coordinates
- 31.355, -89.146
This was a continuation of the EF-4 Hattiesburg tornado as it was weakening and crossing into Perry County Mississippi. The tornado was at EF-1 strength at 100 yards wide as it crossed the county line then weakened quickly to less than 80 yards wide at EF-0 strength as it crossed Corinth Church Road just south of Highway 42. The tornado dissipated just east of Corinth Church Road in a wooded area.
Tornado, Wayne
- When
- February 10, 6:46 PM CST to 7:06 PM CST
- Where
- Wayne County, 3.83 mi SSE of Clara to 1.99 mi E of Clara
- Rating
- EF1
- Path length
- 3.15 mi
- Path width
- 250 yd
- Property damage
- $100,000
- Reported by
- NWS Storm Survey
- Coordinates
- 31.533, -88.665
The tornado touched down in the southwest portions of Wayne County just south of Strickland Road and just west of Salem Road along Byrd Creek in the Desoto National Forest. The tornado quickly intensified to EF-1 strength as it crossed Shows Road where it damaged the roofs of 2 homes and snapped or uprooted numerous large trees. The tornado overturned camping trailers at a hunting camp off of Fire Road 726 and continued east northeast crossing Pine Grove Road. The tornado weakened to EF-0 strength as it crossed a large section of the Desoto National Forest and Highway 63 approximately 4 miles southwest of Clara where it produced minor damage to the roofs of a few homes...destroyed a few small outbuildings...and topped out trees in an 80 yard wide path. The tornado then quickly re-intensified as it moved across Hudson Town Road and Roy Shoemaker Drive where it widened to 200 yards...snapping numerous large tree pine trees...damaging the roof of one brick home and causing damage to a barn. The tornado crossed Buckatunna Clara Road where it snapped numerous pine trees and caused major damage to 3 homes when pine trees fell on them. The tornado weakened and dissipated near Hutcherson Hutto Road. The storm that produced this tornado also had severe downburst winds on the rear flank downdraft. The rear flank downdraft with this storm uprooted or snapped a wide swath of trees south of the main tornado track.
Tornado, Wayne
- When
- February 10, 7:14 PM CST to 7:20 PM CST
- Where
- Wayne County, 1.76 mi SSW of Denham to 2.35 mi ESE of Denham
- Rating
- EF1
- Path length
- 3.11 mi
- Path width
- 200 yd
- Property damage
- $50,000
- Reported by
- NWS Storm Survey
- Coordinates
- 31.626, -88.541
The tornado touched down near Mallie Bonner Road southwest|of the Denham area where it snapped a few pine trees. The tornado|strengthened quickly and widened to nearly 200 yards wide as it crossed|Denham Progress Road just north of Joe Taylor Road...destroying a single wide|mobile home...damaging the roofs of several wood frame homes...and snapping|or uprooting numerous large trees. The tornado quickly weakened and|dissipated as it crossed Joe Taylor Road. This tornado was produced by the|same supercell thunderstorm that produced the Clara tornado a few minutes|earlier.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Mississippi, February 10, 201374 injured · $39 million · EF4 · 29 events
- Blizzard in South Dakota, February 10 to 11, 20131 death · 24 events
- Winter Weather in Wisconsin, February 10, 20131 death · $20,000 · 1 event
- Hail and Damaging Winds in Texas, February 10, 2013$636,000 · 1.75 in hail · 25 events
- Tornadoes and Flash Flooding in Alabama, February 10 to 11, 2013$145,000 · EF1 · 10 events
- Tornado and Damaging Wind in Texas, February 10, 20131 injured · $53,000 · EF0 · 2 events
- High Wind in Tennessee, February 10 to 11, 2013$33,000 · 74 kt wind · 6 events
- Blizzard and Winter Weather in South Dakota, February 10 to 11, 201322 events
- Winter Storm in Minnesota, February 10 to 11, 201316 events
- Damaging Winds in Alabama, February 10 to 11, 2013$16,000 · 50 kt wind · 5 events
- Heavy Snow in Minnesota, February 10 to 11, 201314 events
- Blizzard in Minnesota, February 10 to 11, 201310 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 434571, 434609, 435001.